MathSciNet Relay Station
MathSciNet bibliographic data
MR716592 57T15 (14M17)
Broughton, S. Allen; Hoffman, Michael; Homer, William The height of two-dimensional cohomology classes of complex flag manifolds. Canad. Math. Bull. 26 (1983), no. 4, 498–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement